MathSciNet Relay Station
MathSciNet bibliographic data
MR1254059 49J24 (34A60 34H05 93B03 93C15)
Saint-Pierre, Patrick Approximation of the viability kernel. Appl. Math. Optim. 29 (1994), no. 2, 187–209.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement